Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 75, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 7, 2011, 3:43 PM CST. It took effect at Nov 8, 2011, 6:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2011, 3:43 PM CST (21:43 UTC)
- In effect from
- Nov 8, 2011, 6:00 PM CST
- Expired
- Nov 9, 2011, 4:49 AM CST
- In force
- 11 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
289 WHUS73 KGRB 072143 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 PM CST MON NOV 7 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE SOUTHERN PLAINS TONIGHT...AND BEGIN HEADING TOWARD THE GREAT LAKES ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN TUESDAY...RESULTING IN BUILDING WAVES. THE LOW WILL MOVE THROUGH SOUTHEAST WISCONSIN TUESDAY NIGHT INTO WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST OR NORTHWEST ON WEDNESDAY AS THE LOW MOVES OFF TO THE NORTHEAST.| LMZ521-522-541>543-080545- /O.NEW.KGRB.SC.Y.0075.111108T2100Z-111110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 9 PM CST WEDNESDAY. * WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KTS BY TUESDAY AFTERNOON...WITH GUSTS TO 30 KTS BY EVENING. THE WINDS WILL BACK TO NORTHWEST WEDNESDAY AND GUSTS TO 30 KTS AT TIMES. * WAVES...WAVES BUILDING TO 3 TO 5 FT TUESDAY AFTERNOON...THEN TO 4 TO 7 FT BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
144 WHUS73 KGRB 080256 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 856 PM CST MON NOV 7 2011 ...STRONG LOW PRESSURE SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG LOW PRESSURE SYSTEM WILL GATHER STRENGTH OVER THE SOUTHERN PLAINS OVERNIGHT...AND BEGIN HEADING TOWARD THE GREAT LAKES ON TUESDAY. THE ASSOCIATED TIGHTENING PRESSURE GRADIENT WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE NEAR SHORE WATERS OF LAKE MICHIGAN TUESDAY...RESULTING IN BUILDING WAVES. THE LOW WILL MOVE THROUGH SOUTHEAST WISCONSIN TUESDAY NIGHT INTO WEDNESDAY MORNING...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST OR NORTHWEST ON WEDNESDAY AS THE LOW MOVES OFF TO THE NORTHEAST.| LMZ521-522-541>543-081100- /O.CON.KGRB.SC.Y.0075.111108T2100Z-111110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 856 PM CST MON NOV 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 PM CST WEDNESDAY... * WINDS...NORTHEAST WINDS INCREASING TO 20 TO 25 KTS BY TUESDAY AFTERNOON...WITH GUSTS TO 30 KTS BY EVENING. THE WINDS WILL BACK TO NORTHWEST WEDNESDAY AND GUST TO 30 KTS AT TIMES. * WAVES...WAVES BUILDING TO 3 TO 5 FT TUESDAY AFTERNOON...THEN TO 4 TO 7 FT BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
702 WHUS73 KGRB 081018 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 418 AM CST TUE NOV 8 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO LAKE MICHIGAN DURING THE NEXT COUPLE DAYS. THE APPROACH OF THE STORM WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE BAY AND LAKE TONIGHT AND WEDNESDAY MORNING. THE CENTER OF THE STORM WILL PASS ACROSS LAKE MICHIGAN EARLY WEDNESDAY AFTERNOON...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST AS THE STORM STARTS TO PULL AWAY FROM THE REGION. LMZ521-522-541>543-081830- /O.EXT.KGRB.SC.Y.0075.111109T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 418 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY... * NORTHEAST WINDS WILL INCREASE TO 30 KNOTS TONIGHT. AFTER A BRIEF LULL DURING THE MID-DAY HOURS ON WEDNESDAY...WINDS WILL INCREASE AGAIN LATE WEDNESDAY AND WEDNESDAY NIGHT...THIS TIME BLOWING FROM THE WEST. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
454 WHUS73 KGRB 081613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CST TUE NOV 8 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO LAKE MICHIGAN DURING THE NEXT COUPLE DAYS. THE APPROACH OF THE STORM WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE BAY AND LAKE TONIGHT AND WEDNESDAY MORNING. THE CENTER OF THE STORM WILL PASS ACROSS LAKE MICHIGAN EARLY WEDNESDAY AFTERNOON...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE WEST AS THE STORM STARTS TO PULL AWAY FROM THE REGION. LMZ521-522-541>543-090015- /O.CON.KGRB.SC.Y.0075.111109T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY... * NORTHEAST WINDS WILL INCREASE TO 30 KNOTS TONIGHT. AFTER A BRIEF LULL DURING THE MID-DAY HOURS ON WEDNESDAY...WINDS WILL INCREASE AGAIN LATE WEDNESDAY AND WEDNESDAY NIGHT...THIS TIME BLOWING FROM THE WEST. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
673 WHUS73 KGRB 082137 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CST TUE NOV 8 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO LAKE MICHIGAN DURING THE NEXT FEW DAYS. THE APPROACH OF THE STORM WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE BAY AND LAKE TONIGHT AND WEDNESDAY MORNING. THE CENTER OF THE STORM WILL PASS ACROSS LAKE MICHIGAN EARLY WEDNESDAY AFTERNOON...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE NORTHWEST WEDNESDAY EVENING AS THE STORM PULLS AWAY FROM THE REGION. LMZ521-522-541>543-090545- /O.CON.KGRB.SC.Y.0075.111109T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * NORTHEAST WINDS WILL INCREASE TO 30 KNOTS TONIGHT. AFTER A BRIEF LULL DURING THE MID-DAY HOURS ON WEDNESDAY...WINDS WILL INCREASE AGAIN LATE WEDNESDAY AND WEDNESDAY NIGHT OUT OF THE NORTHWEST. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHUS73 KGRB 090300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST TUE NOV 8 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK FROM THE SOUTHERN PLAINS TO LAKE MICHIGAN OVERNIGHT INTO WEDNESDAY. THE APPROACH OF THE STORM WILL RESULT IN INCREASING NORTHEAST WINDS OVER THE BAY AND LAKE TONIGHT AND WEDNESDAY MORNING. THE CENTER OF THE STORM WILL PASS ACROSS LAKE MICHIGAN EARLY WEDNESDAY AFTERNOON...CAUSING WINDS TO SUBSIDE FOR A BRIEF TIME. WINDS WILL THEN RAPIDLY INCREASE FROM THE NORTHWEST WEDNESDAY EVENING AS THE STORM PULLS AWAY FROM THE REGION. LMZ521-522-541>543-091100- /O.CON.KGRB.SC.Y.0075.000000T0000Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CST TUE NOV 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * NORTHEAST WINDS WILL CONTINUTE TO INCREASE TO 30 KNOTS OVERNIGHT. AFTER A BRIEF LULL DURING THE MID-DAY HOURS ON WEDNESDAY...WINDS WILL INCREASE AGAIN LATE WEDNESDAY AND WEDNESDAY NIGHT OUT OF THE NORTHWEST. * WAVES WILL BUILD TO 4 TO 7 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
313 WHUS73 KGRB 091049 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 449 AM CST WED NOV 9 2011 ...STRONG STORM SYSTEM TO MOVE THROUGH THE REGION... ..A STRONG STORM SYSTEM WILL TRACK ACROSS CENTRAL LAKE MICHIGAN MID-DAY...THEN PULL AWAY FROM THE AREA TONIGHT. NORTHEAST WINDS WITH GALE FORCE GUSTS ARE EXPECTED AS THE STORM APPROACHES. WINDS WILL BACK NORTHWEST AS THE STORM PASSES ACROSS LAKE MICHIGAN. LMZ521-522-541>543-091900- /O.UPG.KGRB.SC.Y.0075.000000T0000Z-111110T1200Z/ /O.NEW.KGRB.GL.W.0019.111109T1049Z-111110T1200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 449 AM CST WED NOV 9 2011 ...GALE WARNING IN EFFECT UNTIL 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHEAST WINDS TO 30 KNOTS WITH GALE FORCE GUSTS TO 40 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL BACK TO THE NORTHWEST THIS AFTERNOON...AND TO THE WEST TONIGHT...WITH GALE FORCE GUSTS TO 40 KNOTS CONTINUING. * WAVES OF 5 TO 8 FEET ARE EXPECTED THROUGH EARLY AFTERNOON...THEN WAVES WILL SLOWLY SUBSIDE TO 3 TO 5 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ JS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:15 PM CST, 28 minutes earlier.
Area forecast discussion, Nov 7, 3:15 PM CST, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST MON NOV 7 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY. LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW THE STATE OF WISCONSIN LOCATED BETWEEN A LARGE CYCLONE SPINNING OVER SOUTHERN HUDSON BAY...AND A COLD FRONT STRETCHING FROM LOW PRESSURE IN THE PANHANDLE AND ACROSS THE SOUTHERN GREAT LAKES. ALTHOUGH CLEAR SKIES EXIST OVERHEAD...AREAS OF PRECIPITATION HAVE BEEN MOVING ALONG THE FRONT TODAY. THE BEEFIEST SLUG OVER KANSAS IS THE MOST NOTABLE AREA...AS IT IS DRIVEN BY A LOW LEVEL JET THAT IS PROGGED TO MOVE NORTHEAST INTO THE MISSISSIPPI VALLEY TONIGHT. AN IMPRESSIVE SHORTWAVE IS MOVING OVER THE DESERT SOUTHWEST THIS AFTERNOON...WHICH WILL IMPACT OUR WEATHER TUESDAY NIGHT INTO WEDNESDAY. AS THE LLJ PUSHES THE FRONT NORTH LATE TONIGHT INTO TUESDAY...PRECIP CHANCES AND PRECIP TYPE ARE THE MAIN FORECAST CONCERNS. TONIGHT...HIGH PRESSURE WILL BE CENTERED OVER THE REGION THIS EVENING...BUT CLOUDS WILL BE ON THE INCREASE AS A STRONG LOW PRESSURE SYSTEM EMERGES INTO THE SOUTH-CENTRAL PLAINS. AS THIS OCCURS...A 30-40 KT LLJ WILL DEVELOP OVER THE CENTRAL MISSISSIPPI VALLEY WHICH WILL HELP A STALLED FRONT OVER THE SOUTHERN GREAT LAKES TO BEGIN TO RETURN NORTHWARD. INCREASING CONVERGENCE ON THE NOSE OF THE LLJ AND A TIGHTENING THERMAL GRADIENT WILL HELP A BIG SLUG OF PRECIP TO SHIFT NORTHEAST ACROSS SOUTHERN AND CENTRAL WISCONSIN. THE PROBLEM IS THAT NE WINDS WILL DEVELOP IN THE LOW LEVELS NORTH OF THE FRONT...WHICH WILL CONTINUE TO FUNNEL IN THE DRY AIRMASS (PWATS LESS THAN A QUARTER INCH) CURRENTLY OVERHEAD. ALTHOUGH THESE WINDS ARE NOT PARTICULARLY STRONG...WOULDNT BE SURPRISED TO SEE THE LEADING EDGE OF THE PRECIP ERODED AS IT SHIFTED NE. LOWERED POPS AFTER MIDNIGHT AS A RESULT. PTYPE WILL BE TRICKY AT ONSET...WHICH WILL IMPACT THE EARLY MORNING COMMUTE. TEMPS LOOK A LITTLE TOO WARM FOR SNOW OVER THE FOX VALLEY EASTWARD THOUGH A FEW SNOWFLAKES MIXING IN INITIALLY WOULD BE REASONABLE. ODDS ARE BETTER WEST OF THE FOX VALLEY FOR SNOW MIXING IN (AND PERHAPS ALL SNOW NEAR WAUSAU)...BUT MAX WET BULB TEMPS BETWEEN 1-2C WILL PREVENT MUCH IN THE WAY OF ACCUMS. TUESDAY...LOW PRESSURE WILL INTENSIFY AS IT MOVES NORTHEAST INTO CENTRAL MISSOURI. THE 850MB BAROCLINIC ZONE WILL STALL FROM THIS SURFACE LOW AND ACROSS IOWA AND WISCONSIN FROM APPROX DES MOINES TO MANITOWOC. THE LLJ WILL LIFT NE FROM NORTHERN ILLINOIS TO NORTHERN LOWER MICHIGAN TUESDAY MORNING...AND SLUG OF PRECIP TIED TO THE NOSE OF THIS LLJ WILL SHIFT OVER NE WISCONSIN WITH IT. TOUGH TO SAY HOW FAR NORTH THIS PRECIP WILL REACH...BUT THINK NE WINDS WILL ERODE THE PRECIP OVER NORTH-CENTRAL WISCONSIN...SO HAVE REDUCED POPS. STILL LOOKING AT SNOW MIXING IN WEST OF THE FOX VALLEY FOR A GOOD PORTION OF THE DAY WITH FREEZING LEVELS AROUND 1300-1600 FT AND EVAPORATIVE COOLING TAKING PLACE ALOFT. SURFACE WET BULB TEMPERATURES ARE TOO WARM FOR MUCH IN THE WAY OF ACCUMS...THOUGH ACTUAL TEMPS SHOULD BE STUCK IN THE MIDDLE 30S. AS THE LLJ LIFTS OFF TO THE NE IN THE AFTERNOON...MID-LEVEL MOISTURE IS PROGGED TO THIN OUT...AND PTYPE MAY TURN TO A DRIZZLE SCENARIO FOR A PERIOD OF TIME. FORTUNATELY...THIS IS ALREADY IN THE FORECAST. TEMPS SHOULD NOT GO ANYWHERE FAST WITH PRECIP KEEPING HIGHS IN THE MID 30S TO LOWER 40S. .LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. STRONG UPPER SYSTEM LIFTING NORTHEAST FROM THE SOUTHERN PLAINS IS THE CHIEF CONCERN FOR THIS FORECAST PERIOD. THE MODELS HAVE COME INTO REASONABLE AGREEMENT WITH THE SURFACE LOW TRACKING FROM THE SOUTHERN PLAINS TO SOUTHERN LAKE MICHIGAN TO NEAR SAULT SAINTE MARIE. THIS TRACK IS USUALLY GOOD FOR HEAVY SNOW OVER MUCH OF OUR FORECAST AREA...THOUGH LITTLE OR NO SNOW EXPECTED EAST OF AN IRON MOUNTAIN TO WAUSAU LINE DUE TO A LACK OF COLD AIR AHEAD OF THIS SYSTEM...THE RELATIVE WARMTH OF THE LAKE AND BAY AND THE TIME OF THE YEAR. THE ECMWF IS THE MOST DYNAMIC AND IF CORRECT WOULD YIELD A VERY HEAVY AND WET SNOWFALL OVER MUCH OF THE NORTHWEST HALF OF THE STATE. MODEL FORECAST SOUNDINGS SUGGEST ALL SNOW IN THE FAR NORTH WITH A MIXTURE OF SNOW...SLEET AND RAIN FURTHER TO THE SOUTHEAST. DECIDED TO ISSUE A WINTER STORM WATCH FOR OUR NORTH WESTERNMOST 7 COUNTIES IN THE FORECAST AREA BEGINNING TUESDAY EVENING. THE SURFACE LOW INTENSIFIES QUICKLY AS IT GOES BY WHICH SHOULD PRODUCE GUSTY NORTHWEST WINDS AND COLD ADVECTION WEDNESDAY NIGHT ALONG WITH SNOW SHOWERS. THEN DRY AND COLDER FOR THE REMAINDER OF THE WEEK. && .AVIATION...HIGH PRESSURE OVER THE REGION WILL PROVIDE MOSTLY CLEAR SKIES THROUGH EARLY THIS EVENING. THEREAFTER...CLOUDS WILL BE ON THE INCREASE AS MOISTURE AHEAD OF POTENT SYSTEM OVER THE SOUTHERN PLAINS RAPIDLY SPREADS NORTHWARD. A STALLED FRONT OVER THE SOUTHERN GREAT LAKES WILL SLOWLY MOVE NORTHWARD LATE TONIGHT INTO TOMORROW...WHICH WILL LEAD TO A GRADUAL LOWERING OF CIGS AND PRECIP SPREADING INTO CENTRAL AND EAST-CENTRAL WISCONSIN TOMORROW MORNING. HAVE DELAYED THE ONSET OF PRECIP THINKING THAT NE WINDS AND DRY AIRMASS CURRENTLY OVERHEAD WILL SLOW THE PRECIPS ARRIVAL. SOME SNOW POSSIBLE AT CWA/AUW AT ONSET...BEFORE MIXING WITH RAIN MIDDAY. MPC && .MARINE...NEAR SMALL CRAFT ADVISORY WIND GUSTS TO DIMINISH THIS EVENING. LIGHT WINDS TONIGHT WILL TURN NORTHEAST AS A WARM FRONT LIFTS NORTHWARD. AS NE WINDS INCREASE TOMORROW...WAVES WILL BE BUILDING POSSIBLY TO SMALL CRAFT ADVISORY LEVELS BY TOMORROW AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON FOR WIZ005-010>012-018-019-030. && MPC/RDM
Hazardous weather outlook, Nov 7, 2:47 PM CST, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CST MON NOV 7 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 PM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY A STRONG STORM WILL BRING A SIGNIFICANT PRECIPITATION EVENT TO THE AREA LATE TONIGHT INTO WEDNESDAY NIGHT. PRECIPITATION AMOUNTS OVER AN INCH ARE POSSIBLE. PRECIPITATION IS LIKELY TO START OUT EARLY TUESDAY MORNING AS A RAIN AND SNOW MIX OVER CENTRAL AND NORTH-CENTRAL WISCONSIN. HOWEVER...SURFACE TEMPERATURES ARE EXPECTED TO BE GREATER THAN FREEZING WHEN THE PRECIPITATION ARRIVES...WHICH WILL CAUSE THE SNOW TO MELT WHEN IT REACHES THE GROUND. THEN ON TUESDAY NIGHT AND WEDNESDAY...THERE IS THE POTENTIAL FOR A HEAVY BAND OF SNOW ACROSS WEST CENTRAL INTO NORTHERN WISCONSIN. ALTHOUGH UNCERTAINTY OF THE STORM TRACK REMAINS...EARLY INDICATIONS ARE THAT AN ACCUMULATING SNOWFALL WOULD OCCUR NORTHWEST OF A STEVENS POINT TO IRON MOUNTAIN LINE. ANY SLIGHT VARIATION IN THE STORM TRACK OR THE AMOUNT OF COLD AIR COULD SIGNIFICANTLY ALTER LATER FORECASTS. PLEASE SEE THE LATEST WINTER WEATHER HEADLINES FOR MORE INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-082100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CST MON NOV 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. MPC/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:01 PM CST | Winter Storm Watch | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 1 more | 25 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.